MathSciNet Relay Station
MathSciNet bibliographic data
MR1826577 (2002c:65027) 65D17 (53A04)
Jüttler, B. Hermite interpolation by Pythagorean hodograph curves of degree seven. Math. Comp. 70 (2001), no. 235, 1089–1111 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement